# SDR ASAA2020061193749

- Difficulty date: May 19, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 17,998 hours, 5,617 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CSS START ATTEMPT FAILED AT FL400 FAULT LIGHT ILLUMINATED QRH COMPLIED WITH NO OTHER ATTEMPT. GROUNDED - YES. ACCOMPLISHED APU BITE REF B737-900 FIM 49-60 TASK 801, NO FAULTS FOUND.
